Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CTDani

Hyperpigmentation

How long after you stop taking the antibiotics does the Hyperpigmenation begin to subside? Ya know, the crap that makes you look like you have a dirty suntan? Its only on certain places of my face but I want this sh*t to go away!

Share this post


Link to post
Share on other sites

it takes a long time, but you'll notice a difference pretty quickly once you stop your antibiotics.

I suggest asking doc for a prescription hydroquinone cream of 4%. that is all I've ever found to work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×